# SDR MWEA96115

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLOOR EMERGENCY TRACK LIGHT BULB IS LOOSE.  INSTALLED NEW LENS ASSEMBLY.
